# SDR SIMA2018040200002

- Difficulty date: March 31, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 42,545 hours, 38,395 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 5208
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT; LANDING GEAR LEVER DID NOT UNLOCK WHEN GEAR RETRACTION WAS SELECTED-C/A-REMOVED AND REPLACED LANDING GEAR ELECTRONIC UNIT IAW AMM TASK 32-32-01. OPS CHECK GOOD IAW AMM TASK 32-30-00. NO FURTHER DEFECTS NOTED.
